RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 2, Pages 125–164 (Mi izv881)  

This article is cited in 4 scientific papers (total in 5 papers)

Spin polynomial invariants of smooth structures on algebraic surfaces

A. N. Tyurin


Abstract: A construction of spin polynomial invariants of smooth structures on algebraic surfaces is given, and a precise formula for their computation is obtained.

Full text: PDF file (1683 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:2, 333–369

Bibliographic databases:

UDC: 516.5
MSC: 14J99, 32J15, 53C99, 57R55
Received: 07.08.1992

Citation: A. N. Tyurin, “Spin polynomial invariants of smooth structures on algebraic surfaces”, Izv. RAN. Ser. Mat., 57:2 (1993), 125–164; Russian Acad. Sci. Izv. Math., 42:2 (1994), 333–369

Citation in format AMSBIB
\Bibitem{Tyu93}
\by A.~N.~Tyurin
\paper Spin polynomial invariants of smooth structures on algebraic surfaces
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 2
\pages 125--164
\mathnet{http://mi.mathnet.ru/izv881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1230970}
\zmath{https://zbmath.org/?q=an:0823.14031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..333T}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 2
\pages 333--369
\crossref{https://doi.org/10.1070/IM1994v042n02ABEH001540}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NT25700005}


Linking options:
  • http://mi.mathnet.ru/eng/izv881
  • http://mi.mathnet.ru/eng/izv/v57/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Pidstrigach, “Patching formulas for spin polynomials, and a proof of the Van de Ven conjecture”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 529–543  mathnet  crossref  mathscinet  zmath  isi
    2. A. N. Tyurin, “Canonical spin polynomials of an algebraic surface. I”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 577–621  mathnet  crossref  mathscinet  zmath  isi
    3. N. A. Tyurin, “Necessary and sufficient conditions for a deformation of a B-monopole into an instanton”, Izv. Math., 60:1 (1996), 217–230  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. A. Tyurin, “Instantons and monopoles”, Russian Math. Surveys, 57:2 (2002), 305–360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:79
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020